# SDR AWXA200300931

- Difficulty date: August 3, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D53470478204
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT RT TRANSITION PROFILE BETWEEN FR 58 AND FR 60. MAINTENANCE REMOVED PROFILE FROM FR 58 TO 60; FABRICATED A NEW REPLACEMENT PROFILE; INSTALLED REPAIR PART IAW AWA E.R. 26-5320-03154-SS1.
